# SDR AALA2009061500003

- Difficulty date: June 15, 2009
- Submitted: June 17, 2009
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - AFT LEFT NUMBER 2 GALLEY DOOR FLASHLIGHT STRAP BROKEN.  REPLACED STRAP FOR AFT LEFT NUMBER 2 GALLEY DOOR FLASHLIGHT.
